# SDR UPS08853700

- Difficulty date: October 20, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING EMERGENCY LIGHT CHECK, EMERGENCY STANDBY LIGHTS FAILED TO ILLUMINATE.  REMOVED & REPLACED EMERGENCY LIGHT BATTERY / RELAY ASSY PER MM 33-50 -01-2.  OPS CHECK GOOD.
